# SDR DALA2023042603264

- Difficulty date: April 20, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N140DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50059
- Aircraft time: 6,152 hours, 2,781 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 608151-14AD SECTION I ACCOMPLISHED IN MSP DURING SPECIAL VISIT. FOLLOW ON ACTION IS REQUIRED. LH WING SLAT TRACKS 2, 4-10 ARE AFFECTED. ACCOMPLISH ERA 608151-14AD SECTION II EVERY 850 FH AFTER SECTION I.ERA 608151-14AD SECTION IIS TIME LIMITED TO 8500 FH. THIS IS TRACKED PER ERA 608151-14AD SECTION III. ERA REVISION IS REQUIRED FOR AIRCRAFT TO FLY BEYOND THIS THRESHOLD. ASSOCIATED AA 5742-01028 ADDED FOR AC 8140. (LP# 2729446)
